# SDR UPS00434225

- Difficulty date: October 18, 2000
- Submitted: October 27, 2000
- Operation: Air carrier
- Aircraft: N521UP
- Make and model: Boeing 747 212B
- Aircraft serial: 21944
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Seal
- Condition: Loose
- Location: Main Cargo Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

INSPECTION TYPE:N/A 2IR TURNBACK TO SDF DUE TO LOW CABIN AIR PRESSURE UNABLE TO KEEP CABIN BELOW 10.000 AT ANY ALTITUDE ABOVE FL 200.  FOUND MAIN CARGO DOOR AFT PRESSURE SEAL FLANGE PULLED OUT OF TRACK.  RE-SECURED MM 52-09, PRESSURIZED AIRCRAFT AND FOUND EQUIP COOLING FLOW  CONTROL VALVE REMAINING OPEN.  REMOVED AND REPLACED FLOW CONTROL VALVE IAW 747 MM 21- 58-04, PRESSURIZED AIRCRAFT TO 7.8 LBS DIFF MAINTAINED.
